MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001363630
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Vasoconstriction (2126)
Date of Event 12/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that vascular spasm noted during re-selection attempted resulting in procedure cancelled.Patient was presented with pelvic congestion syndrome.A 12mm x 40cm interlock -35 was selected for use in an embolization.During the procedure, the initial coil configuration was unsatisfactory.During retrieval for re-deployment, the coil became stuck, requiring withdrawal of the entire system.While preparing for a new coil, the non-boston scientific guide catheter dislodged from the left renal vein, and attempts to re-select were complicated by vascular spasm, leading to termination of the procedure.There were no patient complication as the result of this event.
 
Additional Manufacturer Narrative
E1 - initial reporter address 1: (b)(6).E1 - initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that vascular spasm noted during re-selection attempted resulting in procedure cancelled.Patient was presented with pelvic congestion syndrome.A 12mm x 40cm interlock -35 was selected for use in an embolization.During the procedure, the initial coil configuration was unsatisfactory.During retrieval for re-deployment, the coil became stuck, requiring withdrawal of the entire system.While preparing for a new coil, the non-boston scientific guide catheter dislodged from the left renal vein, and attempts to re-select were complicated by vascular spasm, leading to termination of the procedure.There were no patient complication as the result of this event.It was further reported that the patient was under local anesthesia.The procedure was paused to relieve the vasospasm.
 
Additional Manufacturer Narrative
B5.Describe event or problem: added information, based on additional information.E1 - initial reporter address 1:(b)(6).E1 - initial reporter phone: (b)(4).

Brand Name
INTERLOCK?-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23864810
Report Number2124215-2025-92299
Device Sequence Number20169490
Product Code KRD
UDI-Device Identifier08714729792970
UDI-Public(01)08714729792970(17)271223(10)35534851
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001363630
Device Catalogue NumberM001363630
Device Lot Number0035534851
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer12/26/2025
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age56 YR
Patient SexFemale
Patient Weight61 KG